# SDR HALA9900202

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46519
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 2 - HNL - STRONG ODOR IN CABIN SERVICE AREA MOSTLY BURNING OIL SMELL, BUT ALSO LIGHT PLASTIC SMELL.  REMOVED AND REPLACED ALL 3 WATER SEPARATOR SOCKS.  PURGED AIR CONDITION SYSTEM PER TAFI 21-50-00 PAGE 120.  OPS CHECK OK.  (M)
